# SDR VNAA0107025

- Difficulty date: July 30, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 15,842 hours, 14,112 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKE OFF ROLL, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL CAS MESSAGE.  THE CREW ABORTED TAKE OFF.  WHEN EXITTING THE RUNWAY THE COMPUTER RESET AND AFTER CONFERRING WITH MAINTENANCE CONTROL, WAS CLEARED FOR  ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4019 DEPARTED WITH NO FURTHER INCIDENTS.
